# SDR AUS20030449

- Difficulty date: April 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: HS105324
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR CONTROL CABLE FAILED. CABLE RUNS FROM RT PEDAL TO FIREWALL LOCATED BEHIND THE PILOT SEAT. CABLE HAD BEEN SUBJECTEDTO HEAT SOURCE, POSSIBLY CONTACT WITH CIRCUIT BREAKER LOCATED IN CENTER TUNNEL WHEN TENSION WAS RELEASED DURING MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
